If you take this, I have a couple of questions. First how long when you take it for the first time does it bring down your BP? Also I've been peeing very frequently since I took my first dose yesterday. I didn't see frequent urination on the listed side effects on the info from the pharmacist. So if you take this, is that normal? Also, one last question, does it work for you? Thanks!
I don't take it but a friend of mine does and also said she urinates a lot. Whether this is a side effect or not, I have no idea.
Usually most any BP med. takes a few weeks before it will have a decent affect if it is going to work on you. Many folks, including myself have had to switch several times before they find the right one.
When you come to the end of your rope..tie a knot and hang on! To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
Increase in urinary frequency has been reported with verapamil in 2% or less of patients in open trials and after it was released to the public. (That's why you won't see it in the pharmacy's monograph). It is online but you have to dig deeper.
If you continue to be uncomfortable, do tell your doctor about it.
The Following User Says Thank You to zuzu8 For This Useful Post: JJ (04-25-2011)